MathSciNet Relay Station
MathSciNet bibliographic data
MR463003 05C10 (05C99)
Bermond, J. C.; Heydemann, M. C.; Sotteau, D. Line graphs of hypergraphs. I. Discrete Math. 18 (1977), no. 3, 235–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement